My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

I'm on Imitrex and amitriptyline for migraines, and starting a weight loss program that uses phentermine. Is that safe?

Related Topics: Migraine
 

Answers From Experts & Organizations (1)

Pharmacy
Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
4,776 Helpful Votes
20 Followers
A.
Are you starting the weight loss program under the care of a physician?

If you have all your prescriptions filled at the same pharmacy, your pharmacist will screen for potential drug interactions and make sure that your phentermine is safe to use with Imitrex and amitriptyline.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 4 found this helpful
Read the Original Article: Succeeding in New Year's Resolutions: Ask the Pharmacist